Semisimplification for Subgroups of Reductive Algebraic Groups
MetadataShow full item record
Bate , M , Martin , B & Roehrle , G 2020 , ' Semisimplification for Subgroups of Reductive Algebraic Groups ' , Forum of Mathematics, Sigma , vol. 8 , e43 , pp. 1-10 . https://doi.org/10.1017/fms.2020.30
This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.